Show simple item record

dc.contributor.authorAziz, Waleed
dc.contributor.authorLlibre Saló, Jaume
dc.contributor.authorPantazi, Chara
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I
dc.date.accessioned2014-03-31T16:38:52Z
dc.date.created2014-03-20
dc.date.issued2014-03-20
dc.identifier.citationAziz, W.; Llibre, J.; Pantazi, C. Centers of quasi-homogeneous polynomial differential equations of degree three. "Advances in mathematics", 20 Març 2014, vol. 254, p. 233-250.
dc.identifier.issn0001-8708
dc.identifier.urihttp://hdl.handle.net/2117/22462
dc.description.abstractWe characterize the centers of the quasi-homogeneous planar polynomial differential systems of degree three. Such systems do not admit isochronous centers. At most one limit cycle can bifurcate from the periodic orbits of a center of a cubic homogeneous polynomial system using the averaging theory of first order
dc.format.extent18 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Equacions diferencials i integrals
dc.subject.lcshLimit cycles
dc.subject.otherQuasi-homogeneous polynomial systems
dc.subject.otherCenters
dc.subject.otherLimit cycles
dc.subject.othercubic vector-fields
dc.subject.otherplane
dc.subject.otherflows
dc.titleCenters of quasi-homogeneous polynomial differential equations of degree three
dc.typeArticle
dc.subject.lemacCicles límits
dc.contributor.groupUniversitat Politècnica de Catalunya. EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
dc.identifier.doi10.1016/j.aim.2013.12.006
dc.description.peerreviewedPeer Reviewed
dc.rights.accessRestricted access - publisher's policy
drac.iddocument13860658
dc.description.versionPostprint (published version)
dc.date.lift10000-01-01
upcommons.citation.authorAziz, W.; Llibre, J.; Pantazi, C.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameAdvances in mathematics
upcommons.citation.volume254
upcommons.citation.startingPage233
upcommons.citation.endingPage250


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain